# SDR DHL2008752515

- Difficulty date: February 3, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER "J" BEAM IS CRACKED AT WBL 118.  ACCOMPLISHED REPAIR TO CRACKED RT WING T/E UPPER "J" BEAM WBL 118.  REPLACED MATERIAL USED J BEAM P/N BAC1506-860 7075T6 DIM 80.625" IAW EC-00795-001, DWG NR 65-21655 REV J DATED 12/4/78, B727 SRM 51-30-2.
